# SDR SIMA2020012917011

- Difficulty date: January 17, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,653 hours, 33,734 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009609
- Condition: Chafed
- Location: Aileron Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AILERON DAMPER FITTING CHAFFED.  LEFT HAND AILERON PCA FITTING OUTBD HAT BUSHING IS MIGRATED OUT. -C/A-INSTALLED NEW AILERON DAMPER FITTING ASSY IAW EO-EM-27MR-112, STEP 3. REMOVED AND REPLACED LH AILERON PCA FITTING IAW EO-EM-27MR-112. FITTING P/N 145-69382-609
